# SDR ABXA030392

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,385 hours, 27,415 cycles
- Engine: Pwa JT3D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LANDING GEAR WAS EXTENDED TO FACILITATE DESCENT. WHEN GEAR WAS RETRACTED, LANDING GEAR UNSAFE LIGHT ILLUMINATED. LANDING GEAR AND DOOR LATCHING "NOT LATCHED" LIGHT ILLUMINATED WITH SELECTOR IN LEFT DOOR POSITION. PERFORMED ABNORMAL PROCEDURE. WHEN GEAR LEVER SELECTED TO UPLATCH CHECK POSITION, DOOR LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED FOR REMAINDER OF FLIGHT. CLEANED AND OPS CHECKED LEFT MAIN LANDING GEAR DOOR LATCH SWITCH IAW DC-8 AMM 32. OPS CHECKED GOOD.
